Publications of R. Balakhrishnan

BACK TO COATI PUBLICATION INDEX

Publications of R. Balakhrishnan

Articles in journal or book's chapters
  1. R. Balakhrishnan, J-C. Bermond, P. Paulraja, and M-L. Yu. On Hamilton cycle decompositions of the tensor product of complete graphs. Discrete Mathematics, 268:49--58, 2003. [PDF ] [bibtex-entry]
     
  2. R. Balakhrishnan, J-C. Bermond, and P. Paulraja. Combinatorics and Number Theory. In Editors Special Issues of Discrete Mathematics, volume 206, pages 1-220. North Holland, 1999. [bibtex-entry]
     

BACK TO COATI PUBLICATION INDEX



Last modified: Fri Oct 20 15:06:05 2017